# SDR UPS04842011

- Difficulty date: March 2, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, RIGHT HORIZONTAL STAB L/E SKIN HAS INTERGRANULAR CORROSION AT XFS 178.750.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 55-2-1 FIG 4.
